# SDR RAIA990215

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DCA - FORWARD NOSE SECTION OF A/C WAS DAMAGED BY A TUG.  MAINTENANCE REPAIRED DAMAGE IAW EO NR J4100-53-003-1.  (M)
